MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 27IN 4-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 27IN 4-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y214H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformance were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: were there any patient consequences? customer confirmed that the issue did not have any consequences for the patient.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Events reported in 2210968-2021-12508, 2210968-2021-12509, 2210968-2021-12510, 2210968-2021-12511, 2210968-2021-12512, 2210968-2021-12513, 2210968-2021-12514, 2210968-2021-12515, 2210968-2021-12516, and 2210968-2021-12518.
 
Event or Problem Description
It was reported that a patient underwent a prostatectomy on (b)(6) 2021 and the suture was used.During surgery, the suture separated from the needle without using much force.No parts fell into the situs and there was no delay in surgery.A like device was used to complete the surgery.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
MCRYL UD 27IN 4-0 S/A RB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12981793
Report Number2210968-2021-12517
Device Sequence Number4316276
Product Code GAN
UDI-Device Identifier10705031058576
UDI-Public10705031058576
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberY214H
Device Catalogue NumberY214H
Device Lot NumberQLMJTD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale